# SDR REXA2020021240204

- Difficulty date: February 4, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT INTERCOSTAL P/N 601R31902-317 HAS SIGNS OF CORROSION
LOCATED, DRILLED AND INSTALLED NEW PAX DOOR LWR AFT INTERCOSTAL P/N 601R31902-317A IAW CRJ 200 SRM 51-40-11 (TR# 51-42) AND 51-42-06 REV 37 JUL 10/18. WVAC EMP# 7006 COMPLETED 303.1, 303.6 AND 908.1 FORMS AS REQUIRED. E-MAILED CUSTOMER. WVAC EMP# 6500
